horriblr horrible!

horrible horrible tramadol withdrawal! to explain its like having swine flu! achey ,jittery ,weak as anything ,anxious,tired,restless !.went to docs this morning which took so much effort physically for the doc to up my butran patches to ten mcgs per hour dose.all ive been told is "you have to wait for them to get in your system"so its like a waiting hoping game they will actually work! doc said i may feel like this for up to 5 weeks!noooooo .feel terribly guilty as my partner who suffers ptsd and is disabled after being injured in afghan tries to look after me :( im also in middle of fibro flare this really sucks ,i feel such a burden .so im keeping fingers crossed these patches will help SOON!

14 Replies

oldestnewest
  • I now its hard Hun,your just gonna have to ride it out,Iv been on the 5mg for a week an it's still not kicked in yet,iv tried the 10mg but it made me feel sick,doc won't try me on anything else until iv seen the rhumy next month,I'm so sorry to hear about your partner,you mustn't feel guilty,you can't help how you feel and things will get better once your patches kick in,it's just like anything,it takes time,the worse thing is waiting for things to start working,you take care,keep yourself warm and be kind to yourself.

    (((((((((((Lots of soft hugs)))))))))))

  • thankyou pinkblossom ,i think they are kicking in now but breakthrough pain still BUT!they have helped with horrible withdrawal!.i honestly questioned wether i had swine flu again!im glad the patches are working for you and bringing you some relief btw what a lovely screen name ! much love and thanks for replying xxx

  • hi denice I agree with you this fibro is so horrible I hope you feel better soon take care love beth x

  • thankyou very much beth ,you too!keep warm and take care thankyou xxx

  • Lots of gentle hugs to you Denice. I hope that the patches kick in soon for you. Jane x

  • thankyou so much ladygreenfingers ,big hugs xxxx

  • I have just been put on sevredol, and told by my doc to stop the tramadol that i have been on for a year, no mention of withdrawals. I have had the night from hell and had to go take some. came on the net to look up withdrawals and noticed your post. What the hell do some of these doctors get paid for because they do not seem to be able to do a basic job. I should have been told to gradually reduces my drugs not just stop. So self medication for me to get off them ! hope you feel better soon xx

  • my doc was the same no advice on withdrawing !the only help and advice i recieved was from kindly enough members here .i feel for anyone trying to stop any kind of opiate ,all ive really done is replaced them with another opiate but i couldnt hack the pain with no medication no way. i hope your not suffering to bad coming of the things and your definetely doing the right thing cutting down slowly and not just cutting out like i did .good luck and look after yourself and do it at your own pace xxx

  • Gentle hugs and warm thoughts for you. Withdrawal is so awful xxxxx

  • thankyou ozzygirl youve been a real support ,hope i can do the same for you ,if and when you may need it ,much love xxx

  • I like to think we can all support each other hun. Even when I cannot get on the site I still think of everyone on here xxxxx(send me some heat, they are ripping my doors out tomorrow)

  • Keep up the good work Denice, you're doing really well, every day is a victory! We're with you all the way! It will get easier. (((hug))) xxx

  • thankyou so much liberty2 im really grateful for the support youve shown me it means more than you know ,much love xxxx

  • THANKS FOR THE ADVISE , FINDING TALKING ON HERE REALLY HELPFUL........I WAS GOING TO SAY I AM NOT MAD AFTER ALL BUT THINK THAT COULD BE PUSHING IT A BIT XX

You may also like...